I had taken the morning after pill on September 18th, Ive had period like cramps ever since all day and my lower back hurts. What could this be? My period should be here October 5th. All pregnancy tests are negative.
The morning after pill can cause a lot of side effects, including cramping, back pain, along with nausea, headaches, bleeding, and so on. Wait until your period is due and then take a home pregnancy test again if it does not show up, although the morning after pill can change your normal cycle and cause you to have your period sooner or later than expected. Also, just so you know, the morning after pill is not meant to be used more than twice in a whole year, so make sure to always use another form of birth control when you have sex.
The morning after pills is a large dose of hormones, so it can cause some side effects. I had only a moderate reaction to the morning after pill. It cause severe period like cramps for about 2 days which I've never had anything like before or since. I also suffered from bloating, nausea, and a headache. (Although the headache and nausea could have been stress related from being afraid I was pregnant). So it may be possible you're suffering from side effects combined with stress. Because the morning after pills isn't full proof, it is also possible you're pregnant and it was just too early to tell. So I would retest if your period doesn't come.
However 7 days is a long time to be suffering. If you're not getting any relief, you should make an apt with your doctor just to make sure everything is ok.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.